Alert archive / Illinois / River Flood Warnings in 2009
River Flood Warning 41, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at May 15, 2009, 10:58 AM CDT for McLean County, Tazewell County, Woodford County, Illinois. It took effect at May 16, 2009, 1:22 AM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2009, 10:58 AM CDT (15:58 UTC)
- In effect from
- May 16, 2009, 1:22 AM CDT
- Expired
- May 17, 2009, 7:00 PM CDT
- In force
- 42 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 51 km from the middle of the area, began a volume at 16:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mackinaw River near Congerville (CNGI2).
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 151558
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1058 AM CDT FRI MAY 15 2009
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC113-179-203-160558-
/O.NEW.KILX.FL.W.0041.090516T1851Z-090518T1942Z/
/CNGI2.1.ER.090516T1851Z.090517T0600Z.090518T1342Z.NO/
1058 AM CDT FRI MAY 15 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* FROM SATURDAY AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 1045 AM FRIDAY THE STAGE WAS 11.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND
CONTINUE TO RISE TO NEAR 13.9 FEET BY EARLY SUNDAY MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
MACKINAW RIVER
CONGERVILLE 13 11.8 FRI 11 AM 12.1 13.9 13.2
$$4 follow-up statements
000
WGUS43 KILX 152112
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT FRI MAY 15 2009
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE
FOLLOWING RIVERS IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC113-179-203-161112-
/O.EXT.KILX.FL.W.0041.090516T0622Z-090519T0051Z/
/CNGI2.2.ER.090516T0622Z.090517T0000Z.090518T1851Z.NO/
412 PM CDT FRI MAY 15 2009
...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 345 PM FRIDAY THE STAGE WAS 11.4 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND
CONTINUE TO RISE TO NEAR 16.7 FEET BY TOMORROW EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
MACKINAW RIVER
CONGERVILLE 13 11.4 FRI 4 PM 14.5 16.6 14.3
$$000
WGUS83 KILX 160957
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
457 AM CDT SAT MAY 16 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC113-179-203-162357-
/O.EXT.KILX.FL.W.0041.000000T0000Z-090519T0640Z/
/CNGI2.2.ER.090516T1923Z.090518T0000Z.090519T0040Z.NO/
457 AM CDT SAT MAY 16 2009
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 445 AM SATURDAY THE STAGE WAS 12.2 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 16.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY MONDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
MACKINAW RIVER
CONGERVILLE 13 12.2 SAT 5 AM 15.7 15.5 11.4
$$000
WGUS83 KILX 161517
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 AM CDT SAT MAY 16 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC113-179-203-170517-
/O.EXT.KILX.FL.W.0041.000000T0000Z-090518T0600Z/
/CNGI2.1.ER.090516T2230Z.090517T1200Z.090518T0000Z.NO/
1017 AM CDT SAT MAY 16 2009
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM SATURDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 13.5 FEET BY SUNDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 13 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
MACKINAW RIVER
CONGERVILLE 13 12.4 SAT 10 AM 13.5 12.1 9.5
$$
KH000
WGUS83 KILX 170211
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
911 PM CDT SAT MAY 16 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC113-179-203-171611-
/O.EXT.KILX.FL.W.0041.000000T0000Z-090518T0000Z/
/CNGI2.1.ER.090517T1200Z.090517T1200Z.090517T1800Z.NO/
911 PM CDT SAT MAY 16 2009
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM SATURDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
MACKINAW RIVER
CONGERVILLE 13 12.7 SAT 9 PM 13.0 12.1 9.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 15, 10:37 AM CDT, 21 minutes earlier.
Area forecast discussion, May 15, 10:37 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1037 AM CDT FRI MAY 15 2009 .DISCUSSION... ISSUED 1035 AM CDT FRI MAY 15 2009 UPDATED THE FORECAST DURING MID MORNING TO START THE FLASH FLOOD WATCH NORTH OF LINCOLN THIS MORNING AND CONTINUE IT THROUGH TONIGHT. INCREASED RAIN CHANCES TO NEAR 100% FROM FULTON...TAZWELL AND MCLEAN COUNTIES NORTH TODAY. ALSO INCREASED EXPECTED RAINFALL AMOUNTS TO 1 TO 3 INCHES WITH LOCAL 3 TO 5 INCHES POSSIBLE TODAY AND TONIGHT. FIRST WAVE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS SPREAD QUICKLY ENE ACROSS AREAS NORTH OF I-72 SINCE 5 AM THIS MORNING. LARGE AREA OF SHOWERS WITH SCATTERED THUNDERSTORMS WITH HEAVY RAINS CONTINUE LATE THIS MORNING NORTH OF LINCOLN. A SECOND AREA OF THUNDERSTORMS WAS OVER NORTHERN MO AND A THIRD WAVE OF SHOWERS AND THUNDERSTORMS WAS IN SE NEBRASKA...ALL MOVING ENE TOWARD AREAS NORTH OF I-72 IN NORTHERN HALF OF IL. THESE AREAS OF CONVECTION ARE NORTH OF WARM FRONT AND ENHANCED BY SHORT WAVE NEAR THE MO/IA BORDER. 15Z/10 AM SURFACE MAP SHOWS A WARM FRONT FROM NORTHERN KY INTO SOUTHERN IL NORTH OF I-64 AND CENTRAL MO JUST NORTH OF I-70 TO 1007 MB LOW PRESSURE IN NORTH CENTRAL KS. COLD FRONT EXTENDED FROM 1006 MB LOW PRESSURE IN EASTERN ND SOUTHWARD TO 1007 MB LOW PRESSURE IN NORTH CENTRAL KS. ESE WINDS OVER CENTRAL IL NORTH OF APPROACHING WARM TOWARD I-70 LATE THIS MORNING. DEWPOINTS HAVE ELEVATED INTO THE LOW TO MID 50S WITH UPPER 50S TO NEAR 60F FROM JACKSONVILLE TO LAWRENCEVILLE SW. TEMPS WERE IN THE LOW TO MID 60S EXCEPT COOLER UPPER 50S IN RAIN COOLED AREAS FROM LINCOLN NORTH. SOME SUNSHINE WAS BREAKING THROUGH THE CLOUDS IN SE IL SE OF I-70. SHORT RANGE MODELS SIMILAR IN LIFING WARM FRONT NORTH ACROSS CENTRAL IL DURING THIS AFTERNOON. THIS SHOULD SHIFT FIRST WAVE OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS NORTH OF PEORIA BY 2 PM. SECOND WAVE OF SHOWERS AND THUNDERSTORMS IN NORTHERN MO TO MOVE ENE INTO AREAS ALONG AND NORTH OF I-72 DURING THIS AFTERNOON. ISOLATED TO SCATTERED CONVECTION SOUTH OF I-72 TODAY AND LESS COVERAGE SE OF I-70 WHERE MORE SUNSHINE POSSIBLE AND WARMER HIGHS IN THE UPPER 70S TO NEAR 80F. COOLED HIGHS A FEW DEGREES FROM PEORIA NORTHWARD INTO THE UPPER 60S TO NEAR 70F DUE TO WIDESPREAD HEAVY RAINS TODAY AND NOT MUCH SUN EXPECTED. SPC CONTINUES A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL/SE IL AFTER 3 PM AND INTO THIS EVENING. SPC HAS 30% CHANCE OF WIND DAMAGE FROM CENTRAL IL INTO NORTHERN HALF OF MO...15-30% CHANCE OF LARGE HAIL AND 5-10% CHANCE OF TORNADOES WITH SEVERE RISK HIGHEST NEAR I-72 LATER THIS AFTERNOON AND EVENING. COLD FRONT TO PRESS SE ACROSS CENTRAL IL OVERNIGHT WITH CONVECTION DIMINISHING FROM NW TO SE BEHIND THE COLD FRONT DURING OVERNIGHT AND LINGERING IN SE IL SAT MORNING. HUETTL && .AVIATION... ISSUED 650 AM CDT FRI MAY 15 2009...FOR THE 12Z TAFS ONGOING SHOWERS AND STORMS WILL CONTINUE FOR MUCH OF THE MORNING...AS A WARM FRONT LIFTS N ACROSS THE AREA. PIA AND BMI WILL HAVE THE BEST CHANCE AT IFR VIS AND MVFR CIGS THIS MORNING DUE TO STRONGER STORMS. WILL TEMPO A COUPLE HOURS OF THOSE CONDITIONS EARLY THIS MORNING AT BOTH SITES. THE REMAINDER OF C IL WILL SEE MORE SCATTERED CONVECTION...SO WILL BROAD BRUSH THOSE AREAS WITH VFR CONDITIONS. STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG THE COLD FRONT LATE THIS AFTERNOON AND EVENING...AS IT MOVES EAST. WILL TEMPO 3 HRS OF IFR VIS AND CIGS AT ALL SITES DURING THE EVENING. TIMING STILL A LITTLE IN DOUBT...BUT MORE CONFIDENT ON THE LOW VIS AND CIGS OCCURRING. BY MIDNIGHT...THE COLD FRONT SHOULD BE ESE OF MOST TAF SITES...POSSIBLE NOT DEC/CMI. WENT WITH NW WINDS AND IFR CIGS THE REMAINDER OF THE NIGHT...ONCE THE STORMS DEPART. SHIMON && .PREV DISCUSSION... ISSUED 317 AM CDT FRI MAY 15 2009 UPPER LEVEL TROF TRYING TO DIG INTO THE ROCKIES...WITH A SFC LOW DEVELOPING IN THE NRN PLAINS. FRONTAL BOUNDARY ASSOCIATED WITH WEDNESDAYS WEATHER IS STILL STRETCHED FROM KS INTO THE MID ATLANTIC STATES. THIS WILL PLAY A ROLE WITH THE COMING FORECAST. MAIN ISSUES ARE THIS FRONT AND ITS INTERACTION WITH AN APPROACHING WAVE FOR THE NEXT TWO DAYS. MODELS ARE ACTUALLY IN PRETTY DECENT AGREEMENT OVERALL. MAJOR DIFFERENCES IN THE MODELS CROP UP IN THE EARLY PARTS OF NEXT WEEK WITH THE ECMWF MAINTAINING A SLOWER PROGRESSION OF AN UPPER WAVE...AND THE GFS BUILDING IN A MASSIVE UPPER LEVEL RIDGE...WITH DRY AND HOT WEATHER FOR THE MIDWEST AND THE SERN CONUS. FOR THE MOST PART...THE FORECAST IS NOT REALLY AFFECTED BY THIS DIFFERENCE...AS THE FORECAST IS DRY EITHER WAY FOR DAYS 3 THRU 5. SHORT TERM...TODAY AND TOMORROW... BOUNDARY TO THE SOUTH STILL PROGGED TO BEGIN DRIFTING NORTH WITH WAA AT THE SFC...HOWEVER... NAM/WRF MAY BE PUSHING IT A LITTLE TOO FAR NORTH AS THE THUNDERSTORM COMPLEX MOVING ACROSS IA AND MO THIS MORNING MAY KEEP THE LOW LEVELS A BIT COOLER. SO...FRONTAL POSITION IS A BIT PROBLEMATIC. HOWEVER...THE UPPER WAVE/LLJ ENHANCED SHOWERS SHOULD CONTINUE INTO THIS MORNING. THE FRONT SHOULD DRIFT NWD...ALLOWING FOR SOME WAA SHOWERS LATER IN THE AFTERNOON. ESSENTIALLY...SEVERAL WEAK INFLUENCES KEEPING POPS IN FOR MUCH OF TODAY. BIG THREAT FOR SEVERE WEATHER WILL BE LATER AS THE INSTABILITY MAXIMIZES LATER TODAY...ANCHORING MUCH OF THE CWA IN A WARM SECTOR ENVIRONMENT. COLD FRONT APPROACHES AND SETS OFF ANOTHER ROUND OF PRECIP THAT WILL EVENTUALLY MELD INTO A QUASI LINEAR STRUCTURE YET AGAIN WITH AN AMPLIFIED WIND THREAT IN THE OVERNIGHT HOURS. EXPECT RAIN TO COME TO AN END IN THE FIRST HALF OF THE DAY TOMORROW...WITH COOLER TEMPS BEHIND THIS FRONT. LONG TERM...SUNDAY THROUGH TUESDAY... ONCE THE SHOWERS CLEAR THE FA ON SATURDAY AFTERNOON...THE MIDWEST MOVES INTO A DRIER PATTERN...AND SLIGHTLY COOLER THROUGH SUNDAY NIGHT. 850MB TEMPS IN ECMWF DROP TO 3C TO 6C...BRINGING SLIGHTLY UNSEASONABLE COOLER TEMPS IN UNTIL THE WARM UP KICKS IN AGAIN WITH SUNNY SKIES ON MONDAY. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ027>031- 036>038. &&
Hazardous weather outlook, May 15, 10:49 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1049 AM CDT FRI MAY 15 2009 ILZ027>031-036>038-161200- FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 1049 AM CDT FRI MAY 15 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY REACH SEVERE LEVELS FROM MID AFTERNOON INTO THIS EVENING...WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE. VERY HEAVY RAINFALL IS ALSO EXPECTED. RAINFALL AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER 3 AM TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND SPOON RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM. ILZ040>057-061>063-066>068-071>073-161200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 1049 AM CDT FRI MAY 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON NORTH OF I-70 AND SOUTH OF I-70 TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY BE AGGRAVATED. SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON... LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM. KH
In the hours before
Local storm report, May 15, 9:26 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
926 AM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD AVON 40.66N 90.44W
05/15/2009 FULTON IL EMERGENCY MNGR
2 FEET OF WATER OVER PARTS OF COUNTY RD 20 NEAR AVON
&&
25Local storm report, May 15, 9:29 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
929 AM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD LONDON MILLS 40.71N 90.27W
05/15/2009 FULTON IL EMERGENCY MNGR
WATER AND MUD FROM A FIELD WASHED ACROSS A COUNTY ROAD
NEAR LONDON MILLS
&&
25Local storm report, May 15, 10:19 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1019 AM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD FARMINGTON 40.72N 90.01W
05/15/2009 FULTON IL EMERGENCY MNGR
SECTION OF HIGHWAYS 116 AND 78 CLOSED DUE TO WATER OVER
ROADS. ALSO WATER IN AN OFFICE BUILDING IN THE AREA.
&&
25Local storm report, May 15, 10:50 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1050 AM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD FARMINGTON 40.72N 90.01W
05/15/2009 FULTON IL EMERGENCY MNGR
SEVERAL SMALL STREAMS OUT OF BANKS IN NORTHERN HALF OF
COUNTY
&&
25Local storm report, May 15, 10:51 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1051 AM CDT FRI MAY 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD TRIVOLI 40.69N 89.88W
05/15/2009 PEORIA IL PUBLIC
SEVERAL INCHES OF WATER FLOWING ACROSS A ROAD NEAR
TRIVOLI
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 9:03 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 6 hr |
| May 15, 10:28 AM CDT | Flash Flood Warning | ILX | Knox, Peoria, Stark | 5 hr |
| May 15, 10:55 AM CDT | River Flood Warning | ILX | Fulton | 6 days |
| May 15, 11:32 AM CDT | Areal Flood Advisory | ILX | Fulton, Marshall, Peoria, Tazewell, Woodford | 6 hr |
| May 15, 2:35 PM CDT | Flash Flood Warning | ILX | Fulton, Knox, Peoria, Stark | 6 hr |
| May 15, 2:38 PM CDT | Special Weather Statement | ILX | Schuyler | 67 min |
| May 15, 3:32 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 6 hr |
| May 15, 3:45 PM CDT | Tornado Warning | ILX | Cass, Morgan, Scott | 45 min |
| May 15, 4:00 PM CDT | River Flood Warning | ILX | Cass, Mason | 9 days |
| May 15, 4:17 PM CDT | Flash Flood Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 6 hr |
| May 15, 4:25 PM CDT | Tornado Warning | ILX | Cass, Morgan | 35 min |
| May 15, 4:47 PM CDT | Areal Flood Advisory | ILX | Mason, Tazewell | 6 hr |
| May 15, 4:49 PM CDT | Tornado Warning | ILX | Cass, Menard, Sangamon | 26 min |
| May 15, 5:14 PM CDT | Tornado Warning | ILX | Logan, Menard, Sangamon | 46 min |
| May 15, 5:25 PM CDT | Areal Flood Advisory | ILX | McLean, Tazewell, Woodford | 6 hr |
| May 15, 5:38 PM CDT | Areal Flood Advisory | ILX | Cass, Mason, Menard | 6 hr |
| May 15, 5:40 PM CDT | Tornado Warning | ILX | Logan, Macon, Sangamon | 50 min |
| May 15, 5:46 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 5 hr |
| May 15, 5:54 PM CDT | Flash Flood Warning | ILX | Cass, Logan, Mason, Menard, Morgan, Sangamon and 2 more | 6 hr |
| May 15, 5:58 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 47 min |
| May 15, 6:06 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 54 min |
| May 15, 6:11 PM CDT | Tornado Warning | ILX | Macon | 35 min |
| May 15, 6:16 PM CDT | Special Weather Statement | ILX | Mason, Menard | 59 min |
| May 15, 6:26 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 30 min |
| May 15, 6:27 PM CDT | Flash Flood Warning | ILX | DeWitt, Macon | 6 hr |
| May 15, 6:38 PM CDT | Tornado Warning | ILX | Champaign, Vermilion | 31 min |
| May 15, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Sangamon | 48 min |
| May 15, 6:42 PM CDT | Tornado Warning | ILX | Champaign, Macon, Piatt | 48 min |
Nearby
River Flood Warnings in Illinois, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.